Alert archive / New York / Freeze Warnings in 2011
Freeze Warning 5, NWS Albany, NY
NWS Albany, NY issued this freeze warning at Oct 22, 2011, 3:12 AM EDT for Fulton County, Saratoga County, New York; Windham County, Vermont. It took effect at Oct 23, 2011, 12:00 AM EDT. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2011, 3:12 AM EDT (07:12 UTC)
- In effect from
- Oct 23, 2011, 12:00 AM EDT
- Expired
- Oct 22, 2011, 9:57 PM EDT
- In force
- Issued by
- NWS Albany, NY
Counties Fulton County, NY, Saratoga County, NY, Windham County, VT
The radar
The Albany radar (KENX), 63 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.2 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1326 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
960 WWUS71 KALY 220712 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 312 AM EDT SAT OCT 22 2011 NYZ041-082-VTZ015-222100- /O.NEW.KALY.FZ.W.0005.111023T0400Z-111023T1300Z/ NORTHERN SARATOGA-NORTHERN FULTON-EASTERN WINDHAM- INCLUDING THE CITIES OF...SARATOGA SPRINGS...NORTHVILLE... MAYFIELD...BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 312 AM EDT SAT OCT 22 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY. * LOCATIONS...SACANDAGA AND SARATOGA REGIONS IN NEW YORK AND EXTREME SOUTHEAST VERMONT. * HAZARDS...WIDESPREAD FROST. * TEMPERATURES...LOWER 30S. * TIMING...FROM MIDNIGHT UNTIL 9 AM SUNDAY. * IMPACTS...WIDESPREAD FROST WILL DAMAGE UNPROTECTED CROPS AND VEGETATION SENSITIVE TO BELOW FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CTZ001-013-NYZ038>040-047>053-059-060-064>066-222100- /O.NEW.KALY.FR.Y.0010.111023T0400Z-111023T1300Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...ILION...HERKIMER...LITTLE FALLS...MOHAWK... FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM... WELLSVILLE...COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE... DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA... MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY...CATSKILL... COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON 312 AM EDT SAT OCT 22 2011 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY. * LOCATIONS...MOHAWK VALLEY...GREATER CAPITAL DISTRICT...SCHOHARIE VALLEY...HELDERBERGS...MID HUDSON VALLEY AND SOUTHERN TACONICS IN NEW YORK...AND THE LITCHFIELD HILLS IN CONNECTICUT. * HAZARDS...AREAS OF FROST. * TEMPERATURES...33 TO 36 DEGREES. * TIMING...FROM MIDNIGHT UNTIL 9 AM SUNDAY. * IMPACTS...AREAS OF FROST ARE LIKELY TO DAMAGE SENSITIVE OUTDOOR PLANTS AND CROPS IF NO MEASURES ARE TAKEN TO PROTECT THEM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
100 WWUS71 KALY 221947 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 347 PM EDT SAT OCT 22 2011 NYZ041-082-VTZ015-230400- /O.CON.KALY.FZ.W.0005.111023T0400Z-111023T1300Z/ NORTHERN SARATOGA-NORTHERN FULTON-EASTERN WINDHAM- INCLUDING THE CITIES OF...SARATOGA SPRINGS...NORTHVILLE... MAYFIELD...BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 347 PM EDT SAT OCT 22 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... * LOCATIONS...SACANDAGA AND SARATOGA REGIONS IN NEW YORK AND EASTERN WINDHAM COUNTY VERMONT. * HAZARDS...WIDESPREAD FROST. * TEMPERATURES...IN THE LOWER 30S. * TIMING...FROM MIDNIGHT UNTIL 9 AM SUNDAY. * IMPACTS...WIDESPREAD FROST WILL DAMAGE UNPROTECTED CROPS AND VEGETATION SENSITIVE TO BELOW FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CTZ001-013-NYZ038>040-047>053-059-060-064>066-230400- /O.CON.KALY.FR.Y.0010.111023T0400Z-111023T1300Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...ILION...HERKIMER...LITTLE FALLS...MOHAWK... FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM... WELLSVILLE...COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE... DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA... MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY...CATSKILL... COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON 347 PM EDT SAT OCT 22 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... * LOCATIONS...MOHAWK VALLEY...GREATER CAPITAL DISTRICT... SCHOHARIE VALLEY...HELDERBERGS...MID HUDSON VALLEY AND SOUTHERN TACONICS IN NEW YORK...AND THE LITCHFIELD COUNTY CONNECTICUT. * HAZARDS...AREAS OF FROST. * TEMPERATURES...IN THE LOWER TO MID 30S. * TIMING...FROM MIDNIGHT UNTIL 9 AM SUNDAY. * IMPACTS...AREAS OF FROST ARE LIKELY TO DAMAGE SENSITIVE OUTDOOR PLANTS AND CROPS IF NO MEASURES ARE TAKEN TO PROTECT THEM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
323 WWUS71 KALY 230157 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 957 PM EDT SAT OCT 22 2011 NYZ041-082-VTZ015-231300- /O.CAN.KALY.FZ.W.0005.111023T0400Z-111023T1300Z/ /O.EXA.KALY.FR.Y.0010.111023T0400Z-111023T1300Z/ NORTHERN SARATOGA-NORTHERN FULTON-EASTERN WINDHAM- INCLUDING THE CITIES OF...SARATOGA SPRINGS...NORTHVILLE... MAYFIELD...BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 957 PM EDT SAT OCT 22 2011 ...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT SUNDAY... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EDT SUNDAY. THE FREEZE WARNING HAS BEEN CANCELLED. * LOCATIONS...NORTHERN SARATOGA AND NORTHERN FULTON COUNTY IN NEW YORK...AND EASTERN WINDHAM COUNTY IN VERMONT. * HAZARDS...AREAS OF FROST. * TEMPERATURES...IN THE LOWER TO MID 30S. * TIMING...FROM MIDNIGHT UNTIL 9 AM SUNDAY. * IMPACTS...AREAS OF FROST ARE LIKELY TO DAMAGE SENSITIVE OUTDOOR PLANTS AND CROPS IF NO MEASURES ARE TAKEN TO PROTECT THEM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NYZ048-049-052-053-059-060-064-065-230300- /O.CAN.KALY.FR.Y.0010.111023T0400Z-111023T1300Z/ WESTERN SCHENECTADY-EASTERN SCHENECTADY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER- WESTERN DUTCHESS- INCLUDING THE CITIES OF...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...ALBANY...TROY...CATSKILL...COXSACKIE... ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON...KINGSTON... NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON 957 PM EDT SAT OCT 22 2011 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FROST ADVISORY. THE GREATER CAPITAL DISTRICT AND MID HUDSON RIVER VALLEY WILL HAVE CLOUDS PERSIST FOR MOST OF THE NIGHT...WHICH WILL KEEP TEMPERATURES FROM DROPPING BELOW 37 DEGREES FOR MOST AREAS. $$ CTZ001-013-NYZ038>040-047-050-051-066-231300- /O.CON.KALY.FR.Y.0010.111023T0400Z-111023T1300Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-SCHOHARIE-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN DUTCHESS- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...ILION...HERKIMER...LITTLE FALLS...MOHAWK... FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM... WELLSVILLE...COBLESKILL...MIDDLEBURGH...BALLSTON SPA... MECHANICVILLE...WATERFORD...ALTAMONT...PAWLING...DOVER PLAINS... MILLBROOK...PINE PLAINS...AMENIA...MILLERTON 957 PM EDT SAT OCT 22 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY... * LOCATIONS...MOHAWK VALLEY...SCHOHARIE VALLEY...HELDERBERGS...AND SOUTHERN TACONICS IN NEW YORK...AND LITCHFIELD COUNTY CONNECTICUT. * HAZARDS...AREAS OF FROST. * TEMPERATURES...IN THE LOWER TO MID 30S. * TIMING...FROM MIDNIGHT UNTIL 9 AM SUNDAY. * IMPACTS...AREAS OF FROST ARE LIKELY TO DAMAGE SENSITIVE OUTDOOR PLANTS AND CROPS IF NO MEASURES ARE TAKEN TO PROTECT THEM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this freeze warning went out at Oct 22, 1:36 AM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Oct 22, 1:36 AM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 136 AM EDT SAT OCT 22 2011 .SYNOPSIS... A LARGE LOW PRESSURE SYSTEM OVER EASTERN CANADA WILL GRADUALLY MOVE EAST AWAY FROM THE REGION...WHILE HIGH PRESSURE SLOWLY BUILDS IN FROM THE OHIO VALLEY. CLOUDY SKIES TONIGHT AND EARLY SATURDAY WILL GIVE WAY TO FAIR WEATHER BY LATER SATURDAY AND SUNDAY. TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL WITH SOME AREAS OF FROST SUNDAY MORNING. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... AS OF 130 AM...CLOUDY SKIES WITH TEMPS IN THE MID 40S TO LOWER 50S PREVAILED ACROSS THE FA WITH WIDELY SCATTERED TO SCATTERED LIGHT SHOWERS ACROSS THE NORTHWEST PORTION OF FA...MAINLY THE SOUTHERN ADIRONDACKS AND MOHAWK VALLEY. HAVE MADE VERY FEW CHANGES WITH THIS UPDATE AS CLOUDS AND SHOWERS ACTIVITY NORTHWEST WILL CONTINUE OVERNIGHT. HAVE ADJUSTED OTHER HOURLY GRIDS TO BETTER FIT CURRENT TRENDS. AS OF 930 PM...CLOUDINESS AND SCATTERED TO ISOLATED SHOWERS CONTINUE ACROSS THE REGION SO HAVE UPDATED GRIDS TO INCREASE CLOUD COVER AND KEEP SLIGHT CHANCE TO CHANCE POPS GOING THROUGH MOST OF THE NIGHT. TEMPS RUNNING WARMER THAN PREVIOUSLY FORECAST SO UPDATED FOR CURRENT CONDITIONS AND TRENDS WHICH INCLUDE RAISING OVERNIGHT LOWS BY 2 TO 4 DEGREES. ****PREVIOUS DISCUSSION**** AS OF 530 PM...SCATTERED TO ISOLATED SHOWERS HAS ENTERED AREAS THAT WERE PREVIOUSLY FORECAST TO BE DRY...IN PARTICULAR AREAS SUCH AS THE CATSKILLS AND BERKSHIRES. HAVE EXPANDED THE REGION OF SLIGHT AND CHANCE POPS TO INCLUDE THESE AREAS FOR A FEW HOURS THIS EVENING. REST OF THE PREVIOUS FORECAST IS UNCHANGED. ****PREVIOUS DISCUSSION**** COOL CYCLONIC FLOW CONTINUES THIS AFTERNOON WITH MOSTLY CLOUDY SKIES. IT FEELS FALL LIKE WITH TEMPERATURES RANGING FROM THE MID 50S VALLEYS...TO MID 40S HIGHER TERRAIN AND BREEZY CONDITIONS. SATELLITE LOOP SHOWS WEAK SHORTWAVE SPINNING IN MEAN FLOW NEAR TORONTO. THIS SHORTWAVE WILL KEEP THE THREAT OF SHOWERS OVER NORTHERN AND WESTERN PART OF AREA THROUGH TONIGHT. && .SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY NIGHT/... AS SFC LOW PULLS AWAY FROM THE AREA AND COLD AIR ADVECTION WEAKENS...SUNSHINE SHOULD INCREASE OVER MOST AREAS DURING THE DAY SATURDAY. 850MB TEMPS ONLY RISE TO AROUND 0C ON SATURDAY SO HIGH TEMPS LOOK TO BE 55-60 VALLEYS AND 45-50 HIGHER TERRAIN. IT WILL REMAIN BREEZY WITH WESTERLY WINDS DIMINISHING LATE IN THE DAY. MODELS SHOW SUNDAY NIGHT MOSTLY CLEAR WITH HIGH PRESSURE ALMOST DIRECTLY OVER HEAD. TEMPS ARE GENERALLY BELOW 0C AT 850MB AND WITH GOOD RADIATIONAL CONDITIONS...AREAS OF FROST ARE EXPECTED. IF CONDITIONS STAY CLEAR ALL NIGHT...MANY AREAS WILL HAVE A HARD FREEZE. SUNDAY LOOKS FAIR AND SLIGHTLY MILDER AS HIGH PRESSURE MOVES EAST OF THE AREA AND WINDS TURN SOUTHWEST BUT REMAIN LIGHT. SUNDAY NIGHT REMAINS FAIR...BUT ATMOSPHERIC PROFILE STILL LOOKS COOL ENOUGH TO ALLOW AT LEAST PATCHY FROST TO FORM ONCE AGAIN. && .LONG TERM /MONDAY THROUGH FRIDAY/... LOOKING AT AN UNSETTLED WEEK WITH SYSTEMS MOVING THROUGH THE REGION. A LOW PRESSURE SYSTEM EXPECTED TO PASS TO OUR NORTH WITH A TRAILING COLD FRONT MOVING ACROSS THE REGION MONDAY. MODEL GUIDANCE IS IN FAIRLY GOOD AGREEMENT HANDLING THIS SYSTEM. THE REGION SHOULD THEN BRIEFLY ENJOY SOME RIDGING TUESDAY...HOWEVER THE LONGWAVE TROUGH DEEPENS OVER THE EASTERN UNITED STATES AND FORECAST CONFIDENCE DECREASES AS MODELS ARE NOT IN AGREEMENT WITH THE DEVELOPMENT OF WAVE OF LOW PRESSURE OVER THE PLAINS. THE ECMWF IS DEEPER AND FARTHER NORTH WITH THE SURFACE LOW WHILE THE OPERATIONAL RUN OF THE GFS INDICATES AN ELONGATED WAVE. HOWEVER...THE GFS EMSEMBLES SUPPORT BOTH SOLUTIONS...NOT CLEAR. EITHER WAY HAVE CHANCES FOR PRECIPITATION MID WEEK. QPF AMOUNTS AND PLACEMENT ARE VERY DIFFERENT. DO HAVE SNOW SHOWERS MENTION ACROSS PORTION OF THE SOUTHERN ADIRONDACKS WEDNESDAY AS COLDER AIR IS DRAWN IN. THE FORECAST FOR THE LATTER PART OF THE WEEK IS EVEN MORE UNCERTAIN WITH THE POTENTIAL INTERACTION WITH A DISTURBANCE ORIGINATING IN THE WESTERN CARIBBEAN. PLEASE REFER TO THE EXTENDED FORECAST DISCUSSION ISSUED BY NWS HYDROMETEOROLOGICAL PREDICTION CENTER AND TO OUTLOOKS ISSUED BY THE NATIONAL HURRICANE CENTER FOR DETAILS. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... AN UPPER LEVEL TROUGH WILL PASS ACROSS THE REGION TODAY...ACCOMPANIED BY CLOUDS. HIGH PRESSURE WILL THEN BUILD INTO THE REGION TONIGHT AND SUNDAY...WITH CLEARING SKIES. EXPECT MAINLY VFR CIGS THROUGH TODAY...WITH BASES GENERALLY RANGING FROM 3500-5000 FT AGL. HOWEVER...A FEW PERIODS OF MVFR CIGS ARE POSSIBLE...MAINLY THIS MORNING...AS KALB AND KGFL. LIGHT SHOWERS/SPRINKLES SHOULD REMAIN MAINLY NORTH AND WEST OF KALB AND KGFL THIS MORNING...BEFORE DISSIPATING THIS AFTERNOON. FOR SAT NT...THE CLOUDS SHOULD GRADUALLY ERODE FROM SOUTH TO NORTH. SOME PATCHY GROUND FOG DEVELOPMENT WILL BECOME POSSIBLE LATE AT NIGHT AT KGFL ONCE THE CLOUDS DISSIPATE. OUTLOOK... SUN...VFR...EXCEPT PATCHY MVFR/IFR DUE TO FG/BR POSSIBLE IN THE AM. MON...VFR...WITH MVFR POSSIBLE WITH CHC -SHRA IN AFTERNOON. TUE...VFR. NO SIG WX. WED...VFR/MVFR...CHC -SHRA. && .FIRE WEATHER... A LARGE LOW PRESSURE SYSTEM OVER EASTERN CANADA WILL GRADUALLY MOVE EAST AWAY FROM THE REGION...WHILE HIGH PRESSURE SLOWLY BUILDS IN FROM THE OHIO VALLEY. CLOUDY SKIES TONIGHT AND EARLY SATURDAY WILL GIVE WAY TO FAIR WEATHER BY LATER SATURDAY AND SUNDAY. TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL WITH SOME AREAS OF FROST SUNDAY MORNING. RELATIVE HUMIDITY VALUES WILL RISE TO 75 TO 100 PERCENT TONIGHT... THEN FALL TO 45 TO 75 PERCENT SATURDAY...AND RISE TO 70 TO 100 PERCENT SATURDAY NIGHT. WINDS TONIGHT WILL BE SOUTHWEST AT 5 TO 15 MPH WITH SOME GUSTS NEAR 25 MPH DURING THE EVENING ESPECIALLY ACROSS HIGHER TERRAIN. WINDS SATURDAY WILL BECOME WEST AROUND 5 TO 15 MPH WITH SOUTHWEST WINDS AT 5 TO 10 MPH ON SUNDAY. && .HYDROLOGY... ACCORDING THE THE UNITED STATES GEOLOGIC SURVEY...RIVER FLOWS IN OUR HYDROLOGIC SERVICE AREA ARE ABOVE NORMAL FOR THIS TIME OF YEAR. FORECAST TOTAL RAINFALL FOR THE NEXT 5 DAYS IS EXPECTED TO BE LESS THAN ONE INCH. THE MULTI-MODEL ENSEMBLE RIVER FORECASTS SHOW NO FLOODING DURING THE NEXT 5 DAYS. OUTSIDE OF RESERVOIR RELEASES...ONLY MINOR CHANGES IN RIVER STAGES ARE EXPECTED. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...SND NEAR TERM...SND/GJM/11 SHORT TERM...SND LONG TERM...IAA AVIATION...KL FIRE WEATHER...SND HYDROLOGY...SND
Hazardous weather outlook, Oct 21, 4:48 PM EDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 448 PM EDT FRI OCT 21 2011 CTZ001-013-NYZ038>041-047>053-059-060-064>066-082-VTZ015-221100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-SCHOHARIE- WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE- WESTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-EASTERN WINDHAM- 448 PM EDT FRI OCT 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AREAS OF FROST WILL BE POSSIBLE LATE SATURDAY NIGHT INTO SUNDAY MORNING AS TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 30S. IF CONDITIONS BECOME MORE CERTAIN...FROST ADVISORIES WOULD BE ISSUED FOR AREAS WHERE THE GROWING SEASON HAS NOT YET ENDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ001-025-NYZ032-033-042-043-054-058-061-063-083-084-VTZ013-014- 221100- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON- NORTHERN WARREN-NORTHERN WASHINGTON-EASTERN RENSSELAER- WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- 448 PM EDT FRI OCT 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 3:12 AM EDT | Frost Advisory | ALY | Albany, Columbia, Dutchess, Fulton, Greene, Herkimer and 6 more | 25 hr |
Nearby
Freeze Warnings in New York, 2011Freeze Warnings in Vermont, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.